65.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Light headed and dizzy whilst on Herceptin

1 REPLY 1
Guest user
Not applicable

Re: Light headed and dizzy whilst on Herceptin

Hi Shirley,

I had a couple of bouts of feeling light headed and whoozy whilst I was on Herceptin. My eyes also went unfocussed. These attacks only lasted for a couple of minutes though. My LVEF never went under 75%

Do you feel sick or nauseous? If so I wonder if you are starting with an ear infection or labyrinthitis.

Speak to the nurse who is doing your herceptin tomorrow. Also phone your BCN who will be able to make an appointment for you with your oncologist before August.

Take care,

E

Guest user
Not applicable

Light headed and dizzy whilst on Herceptin

Hi
I am due to have my 4th Herceptin infusion tomorrow and for the last 10 days or so i have been getting very light headed and feeling like i am going to pass out. The problem has been getting steadily worse and more frequent over the last few days. Been to the walk in centre today and after checking the usual they think it could be something to do with my heart.Has anybody else experienced this and could it meen my heart rate is dropping. I cant get in to see my doctor for a couple of weeks and am not due to see consultant until August after my 5th infusion.
Any advise would be appreciated
Thanks Shirley